# SDR AALA202208185626

- Difficulty date: August 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737
- Aircraft serial: 31103
- Aircraft time: 36,379 hours, 14,924 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HORIZONTAL STABILIZER SKIN LOCATED AT STA 129.5 AND 18 INCHES FORWARD OF REAR SPAR. INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 55-10-01-2R-1.
